Loss of taste is found among people who take Vitamin B12, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Sutent, and have Multiple sclerosis . We study 7,480 people who have side effects while taking Vitamin b12 from FDA and social media. Among them, 37 have Loss of taste. Find out below who they are, when they have Loss of taste and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin supplementation. (latest outcomes from Vitamin b12 7,665 users)
Loss of taste has been reported by people with breathing difficulty, fever, post-traumatic stress disorder, migraine, disease progression (latest reports from 29,582 Loss of taste patients).
On Aug, 24, 2016
7,480 people reported to have side effects when taking Vitamin B12.
Among them, 37 people (0.49%) have Loss Of Taste
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Had cataract surgery in April. Have used a number of eye drops including Combigan. Finally Googled to see if eye drops might be the cause. Have been to ENT, Oral Specialist, and Neurologist. Have even had brain MRI. No one ever suggested eye drops. Will be discussing this with my Opthalmologist ...
does alchohol poisioning cause bulrred vision and sudden onset of floaters.what future impacts does it have. Opthomalogits and neurologist have given clean chit, but worried with floaters (clody grey shadowy lines) and blurred vision and reduced vision. Any other long term impacts with vision?
Hi hoping I will get some answers to the symptoms I've been having since taking Lyrica. Loss of smell and taste, pins and needles in my hands and more worryingly rapid weight gain 1.5 st in just over 2 months. Hascanyobe had same or similar problems. TIA Roz
I have started on atrovastatin about one month. in the last three weeks, I have had a metalic taste in my mouth. I cannot enjoy even the foods I like. I am eating much less and am worried about autoimmune system.
Got Vertigo 8 weeks ago after working in stressful hostile work environment.. Emergency room prescribed Valium so I was a able to work for a few weeks with only a little bit of dizziness. But then I had trouble getting more and I was a dizzy mess.. So I went back to urgent care and they told ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.